# SDR SWIA201435966

- Difficulty date: January 7, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 26,598 hours, 16,113 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PERFORMED A REJECTED TAKE OFF AT APPROXIMATELY 105 KNOTS DUE TO LOSS OF DIRECTIONAL CONTROL & APPARENT LOSS OF POWER FROM THE NR 2 ENG.  FLT 1301 REPLACED ENG ON CP 10385995.
